U.S. doctors online nowAsk doctors free
ZA
A 30-year-old female asked:

I recently started the pep medication and now have a rash a week after having started it , is that a side effect? my blood tests came back negative

1 doctor answer1 doctor weighed in
Dr. Russel Edwin Kirkby
A Verified Doctoranswered
A US doctor answeredLearn more
Perhaps: It could be. Mostly can be treated symptomatically as should not stop the PEP unless severe drug reaction. Need to be reassessed at health facility where prescribed this to make a decision on continuing

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 11, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.